# SDR DXTA2011080104677

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 10,960 hours, 6,704 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9801109
- Condition: Odor
- Location: Cabin
- Part time: 934 hours, 633 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER APU WAS STARTED, APU AIR PLACED IN MAX COOL. ABOUT A MINUTE AFTER SELECTING AIR, A MUFFLED "POP" WAS HEARD, & A STRONG BURNING ODOR FILLED CABIN.  NO SMOKE VISUALLY,  AND ODOR CONTINUED TO INCREASE.  APU SHUTDOWN, AND ODOR CLEARED.  A VISUAL INSPECTION WAS DONE OF APU COMPARTMENT, AFT EQUIPMENT BAY, & APU EXHAUST, WITH NO VISUAL SIGNS OF FIRE.  TROUBLESHOT TO A FAULTY TURBINE COMPRESSOR (ACM) ON CABIN PACK.  REMOVED FAULTY ACM & INSTALLED REPAIRED ACM.  OPS & LEAK CHECKED GOOD IAW MM 21-51-00.
